CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ge-Z"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1996
Number of items: 1.

1996

Ge, Zhong and Kruse, Hans Peter and Marsden, Jerrold E. (1996) The limits of Hamiltonian structures in three-dimensional elasticity, shells, and rods. Journal of Nonlinear Science, 6 (1). pp. 19-57. ISSN 0938-8974. https://resolver.caltech.edu/CaltechAUTHORS:20100809-115550752

This list was generated on Wed Oct 23 01:24:41 2019 PDT.